4-22-9. Thomas Craig to H. Poincaré
Baltimore March 30/85
Franklin & Charles Sts.
My dear M. Poincaré,
I sent you a few days ago 45 reprints of your memoir in the Am. Jour. of Math., and I trust that you have received them all right.11endnote: 1 Poincaré (1885b). I have taken the greatest care in reading the proofs but I find however two or three errors in spite of all my care, one or two accents wrong etc.
However the errors are not serious and I hope that you will not be displeased with the result. If you detect any errors which you would like to have corrected if you will kindly forward them to me I will publish them in the list of errata in No. 4 of the Journal.
Will you also do me the favor of sending me one of the reprints for myself, I have not retained any copy.
I hope that you will do me the honor of sending me another memoir in the near future. Please present my regards to Mme Poincaré and believe me my dear M. Poincaré,
very faithfully yours,
P.S. If not too much trouble to you could you attend to this little matter for me. I have received Nos. 1, 2, 3, 4 of the last Vol. of Bulletin de la Société math., and also No. 1 of the new volume (containing Appell’s paper + your addition) but I have not received Nos. 5+6 of the last volume.22endnote: 2 See Appell (1885), presented to the Société mathématique on 6 December 1884, and Poincaré’s remark, presented on 20 December, to the effect that Appell’s method guarantees neither uniqueness nor existence of solutions (Poincaré, 1885a). If not inconvenient to you will you kindly have the mistake rectified?
ALS 3p. Collection particulière, Paris 75017.
Time-stamp: "28.01.2021 13:47"
- Méthode élémentaire pour obtenir le développement en série trigonométrique des fonctions elliptiques. Bulletin de la Société mathématique de France 13, pp. 13–18. Cited by: endnote 2.
- Remarques sur l’emploi de la méthode précédente. Bulletin de la Société mathématique de France 13, pp. 19–27. Cited by: endnote 2.
- Sur les équations linéaires aux différentielles ordinaires et aux différences finies. American Journal of Mathematics 7 (3), pp. 203–258. Cited by: endnote 1.